# SDR SWAA2016120610176

- Difficulty date: November 29, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 44,557 hours, 25,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C32046
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER OVERWING EXIT SIGN LOOSE.  R&R LENS PER EA.
